# SDR AALA202509111082

- Difficulty date: September 8, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 38,889 hours, 15,964 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C201050002
- Part serial: 59319
- Condition: Faulted
- Location: Zone 700
- Part time: 53,469 hours, 20,187 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED RIGHT BRAKE HARD SHUTTER WHILE BRAKING AT SLOW SPEEDS 1-3 KNOTS. MAINTENANCE REPLACED THE #4 MAIN LANDING GEAR TACHOMETER PER AMM 32-42-57 (AALA202509111082) AND BSCU PER AMM 32-42-34. (AALA202509110859) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
